Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Androgel withdrawal
    avatar
    britboy63 posted:
    I have been taking Androgel for several years after my doctor diagnosed me with hypogonadism (low testosterone).I have always wondered about the wisdom of taking it. Since my wife is not interested in sex there is no imperative to take for that reason. Is it wise from a health perspective to quit. What is the best way to quitT
    Reply
     
    avatar
    nohard responded:
    Hi Britboy, Not from England are you?
    Ok here's a link from WebMD it covers most things apart fron coming off it.
    But If I remember right the boss on www.franktalk.org has said that by going on testosterone replacement can shut down your own testosterone side of your body.
    But coming off Androlgel, your testosterone levels will decrease, and that will make you feel tired, and possibly have hot flashes. This usually improves after few weeks, especially if your body was able to produce it's own testosterone.
    But you would need to see how it goes, I would slowly decrease it weekly, and see how you feel, but you can always start doing some exercise and do some lite weight lifting, by doing this it should raise your own natural testosterone.
    Hope this helps you.
    Good Luck


    Helpful Tips

    Could it be a plantar's wart?
    I'm a 62 year old male with a very sore, bruised feeling on the bottom of my left foot, in the heel actually, this just came up about 36 ... More
    Was this Helpful?
    0 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.